Top answers from doctors based on your search:
Disclaimer

vaginal itching symptom of early pregnancy

A 20-year-old female asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
Which tablets?: Pills for fungus---terbinafine-----are not effective for yeast. Usual yeast pill, fluconazole, is a single dose, sometimes repeated in a week. Yeast i ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 19-year-old female asked:
Dr. Usha Mukhytar
25 years experience Gynecology
Use antibacterial: two causes of itching is monilial infection which is helped by monista cream other common cause is bacterial infection take metronidazole cream for 5 ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Doyle Huey
Specializes in Family Medicine
Itching: Dehydration would not usually be a cause. This sounds more like it could be an infection. You should see your doctor for an evaluation.
A 29-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
See GYN: Many potential causes including contact allergy to vaginal cream , latex , or even semen. Yeast infection may occasionally cause itching as well. Nee ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Christiaan Maurer
22 years experience Internal Medicine
Yes: This can be a sign.
1
1 thank
A 51-year-old female asked:
Dr. Ramji Rajendran
15 years experience Radiation Oncology
Vaginal cancer: Yes itching can be a symptom of vaginal cancer, but generally other things usually cause itching. I would recommend seeing your doctor.
1
1 thank
A 25-year-old female asked:
Dr. Ellen Turner
19 years experience Dermatology
See a derm: Since you saw your gyn and cultures were all negative, i would advise you see a dermatologist next. Even though it is vulvar skin, it is still skin. I ... Read More
2
2 thanks
A 23-year-old female asked:
Dr. Paul Williams
34 years experience Family Medicine
Vaginal itch: It could be something as simple as a new soap, detergent or fabric softener or feminine hygiene product. If no discharge - i would see if there is a ... Read More
4
4 thanks
A 40-year-old female asked:
Dr. Bryan Kurtz
A Verified Doctor answered
A US doctor answered Learn more
No: The Paraguard does not cause itching. You should get checked to see if there is an infection.
A 19-year-old female asked:
Dr. Henry Jacobs
65 years experience Obstetrics and Gynecology
Varies: can be a rash can be infected follicles from shaving can be yeast can be eczema try hydrocortisone cream for 2 days. if no better see doc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month